# SDR QXEA0002412

- Difficulty date: August 27, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT DME ANTENNA MOUNT STRUCTURE INTERNAL REINFORCEMENT SKIN HAS CORROSION WHERE PAINT IS MISSING.  REPAIRED IAW FOKKER SRM 53-24-01 AND SRM 53-00-00.
